On the case of equality in the Brunn-Minkowski inequality for capacity

Luis A. Caffarelli, David Jerison, Elliott H. Lieb

Research output: Contribution to journalArticle

40 Scopus citations
Original languageEnglish (US)
Pages (from-to)193-207
Number of pages15
JournalAdvances in Mathematics
Volume117
Issue number2
DOIs
StatePublished - Feb 10 1996

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the case of equality in the Brunn-Minkowski inequality for capacity'. Together they form a unique fingerprint.

  • Cite this